# SDR I5PA2023112875703

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,573 hours, 34,156 cycles
- Engine: Pwa
- Engine time: 53,930 hours, 23,196 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32144885
- Part serial: 1213C
- Condition: Faulty
- Location: R Eng
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX FINDING). ESI - RH ENGINE BLEED LIGHT SLOW TO COME ON AFTER ENGINE SHUTDOWN. REPLACED RH PRSOV PER AMM. NO DEFECTS NOTED.
